# SDR USAA2013030100006

- Difficulty date: February 28, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 39,388 hours, 21,979 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DOOR 1R COULD NOT BE ARMED.  MAINTENANCE REPOSITIONED LANYARD ON GIRT BAR.  OPERATED DOOR AND SLIDE ARMING LEVER SEVERAL TIMES.  CHECKED GOOD.
